MathSciNet Relay Station
MathSciNet bibliographic data
MR1645124 (99i:58127) 58F23 (30D05)
Haïssinsky, Peter Chirurgie parabolique. (French) [Parabolic surgery] C. R. Acad. Sci. Paris Sér. I Math. 327 (1998), no. 2, 195–198.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement